About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 134691, 9 pages
http://dx.doi.org/10.1155/2013/134691
Research Article

Existence Result for Impulsive Differential Equations with Integral Boundary Conditions

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 5 December 2012; Accepted 5 January 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Peipei Ning et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Singapore, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, Calif, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  4. D. Guo, J. Sun, and Z. Liu, Nonlinear Ordinary Differential Equations Functional Technologies, Shan Dong Science Technology, 1995.
  5. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 1, pp. 364–371, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Infante, “Eigenvalues and positive solutions of ODEs involving integral boundary conditions,” Discrete and Continuous Dynamical Systems A, vol. 2005, supplement, pp. 436–442, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. W. Ding and Y. Wang, “New result for a class of impulsive differential equation with integral boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 5, pp. 1095–1105, 2013.
  8. D. Guo, “Second order impulsive integro-differential equations on unbounded domains in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 35, no. 4, pp. 413–423, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. He, F. Yang, C. Chen, and S. Peng, “Existence and multiplicity of positive solutions for nonlinear boundary value problems with a parameter,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3355–3363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Hao, L. Liu, and Y. Wu, “Existence and multiplicity results for nonlinear periodic boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 9-10, pp. 3635–3642, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Yang, “Positive solutions of a second-order integral boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 751–765, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. M. Atici and G. S. Guseinov, “On the existence of positive solutions for nonlinear differential equations with periodic boundary conditions,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 341–356, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Liang and J. Shen, “Eigenvalue criteria for existence of positive solutions of impulsive differential equations with non-separated boundary conditions,” submitted.